A further note on the derivation of quarterly figures consistent with annual data
Victor Ginsburgh ()
Authors registered in the RePEc Author Service: Arevalo Flores Victor, Jr.
No 161, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)
Note: In : Applied Statistics, 22(3), 368-374, 1973
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: A Further Note on the Derivation of Quarterly Figures Consistent with Annual Data (1973)
Working Paper: A further note on the derivation of quarterly figures consistent with annual data (1973)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:161
Access Statistics for this paper
More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().